≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Agrivation after Carcinosinum 30 c

Hi there,

My son is very sensitive to homeopathy. His homeopath try to clean miasm because he is not well for 8 years and after many homeopathic remedy,he suggested Carcinosinum 30 c. I gave him one drop in bottle of water (6oo ml) before three weeks, then one week after I give him 3 drops in the food. Nothing more.

It is now 11 days in row from it. He slept better but he started to eat all sweet staff what we have in the kitchen. Also he used to walk in the house just in the underwear (outside is 7 degrees), he is not cover him self during night. It looks he is just boiled inside. Also, I found him naked in his room. He never did it before?

Should I worried about this behaviour or it is going to past? How such small amount of drops did it?
 
  Down on 2019-07-30
This is just a forum. Assume posts are not from medical professionals.
Hi,

Do not give him any more- it will eventually wear off.
That remedy normally is only given once every
6 months if needed.
 
simone717 last year
Carcinosin is known to increase the temperature after 7 days. This could be aggravation or normal part of the remedy working or an accessory symptom. Most likely you could wait it out.

Another possibility is if it's not related to increased heat/temperature, it could be a new layer--need to check remedies having this possiblity---trying to be naked. Because Carcinosin is known to untangle picture of three or more polycrests-- this could be a pointer to a new remedy. So it's essential to report this to the prescriber and discuss things out than doing something on your own.
 
maheeru last year
Thank you!
His homeopath is on holiday and it reason why I put question above.

I am worried because his homeopath said that he never see case like this. "Ok, miss, we try many remedies and it lasting for many years. Because of his symptoms which come in the circle, and of family history od diabetes, tuberculosis, maligned disease, tumor in uterus, schizophrenia, possibility damage of vaccine, and prolonged unhappiness, it looks like miasm and let try to clean it. It could be that miasm does not allowed him to recovery. Also, in many cases Carcinosinum clear picture and shows which disease it is."
 
Down last year
Thank you!
 
Down last year
Thank you Simone!
 
Down last year
Dear down,

What country are you in?

How long has this homeopath treated your child?

How old is your child and what is wrong?
 
simone717 last year
Hi Down

The intervening post was mine. I'm different from Simone. I felt that I had to share what I know about carcinosin and it's working with respect to your query. Yes I was here just to give a particular input and you can ask further questions to Simone. If you want to ask any specific questions to me I will try to answer.
 
maheeru last year

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.